Alert archive / Wisconsin / Gale Warnings in 2014
Gale Warning 6, NWS Green Bay, WI
NWS Green Bay, WI issued this gale warning at Mar 11, 2014, 4:32 AM CDT. It took effect at Mar 11, 2014, 10:00 PM CDT. It was in force for 17 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 11, 2014, 4:32 AM CDT (09:32 UTC)
- In effect from
- Mar 11, 2014, 10:00 PM CDT
- Expired
- Mar 12, 2014, 3:22 PM CDT
- In force
- 17 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted, in the capitals the NWS used until 2016.
571 WHUS73 KGRB 110932 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 432 AM CDT TUE MAR 11 2014 ...STRONG NORTH WINDS EXPECTED TO DEVELOP TONIGHT... .LOW PRESSURE DEVELOPING IN THE CENTRAL PLAINS WILL TRACK THROUGH SOUTHERN ILLINOIS TONIGHT...AND THE OHIO RIVER VALLEY ON WEDNESDAY. THIS SYSTEM WILL PRODUCE STRONG NORTH WINDS ON LAKE MICHIGAN...WITH GALE FORCE GUSTS OVER 35 KTS EXPECTED LATER TONIGHT INTO WEDNESDAY. LMZ541>543-111745- /O.NEW.KGRB.GL.W.0006.140312T0300Z-140312T2100Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 432 AM CDT TUE MAR 11 2014 ...GALE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 4 PM CDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 4 PM CDT WEDNESDAY. * NORTH WINDS WILL INCREASE TO 20 TO 25 KTS WITH GALE FORCE GUSTS OVER 35 KTS BY AROUND MIDNIGHT TONIGHT. THE GALE FORCE GUSTS SHOULD CONTINUE THROUGH AT LEAST MIDDAY WEDNESDAY. * WAVES SHOULD BUILD TO 2 TO 4 FT IN ICE FREE AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ KIECKBUSCH
6 follow-up statements
512 WHUS73 KGRB 111445 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 945 AM CDT TUE MAR 11 2014 ...STRONG NORTH WINDS EXPECTED TO DEVELOP TONIGHT... .LOW PRESSURE DEVELOPING IN THE CENTRAL PLAINS WILL TRACK THROUGH SOUTHERN ILLINOIS TONIGHT...AND THE OHIO RIVER VALLEY ON WEDNESDAY. THIS SYSTEM WILL PRODUCE STRONG NORTH WINDS ON LAKE MICHIGAN...WITH GALE FORCE GUSTS OVER 35 KNOTS EXPECTED LATER TONIGHT INTO WEDNESDAY. LMZ541>543-112300- /O.CON.KGRB.GL.W.0006.140312T0300Z-140312T2100Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 945 AM CDT TUE MAR 11 2014 ...GALE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 4 PM CDT WEDNESDAY... * NORTH WINDS WILL INCREASE TO 20 TO 25 KTS WITH GALE FORCE GUSTS OVER 35 KTS BY AROUND MIDNIGHT TONIGHT. THE GALE FORCE GUSTS SHOULD CONTINUE THROUGH AT LEAST MIDDAY WEDNESDAY. * WAVES SHOULD BUILD TO 2 TO 4 FT IN ICE FREE AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ AK
601 WHUS73 KGRB 112037 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 337 PM CDT TUE MAR 11 2014 ...STRONG NORTH WINDS EXPECTED TO DEVELOP TONIGHT... .LOW PRESSURE DEVELOPING IN THE CENTRAL PLAINS WILL TRACK THROUGH SOUTHERN ILLINOIS TONIGHT...AND THE OHIO RIVER VALLEY ON WEDNESDAY. THIS SYSTEM WILL PRODUCE STRONG NORTH WINDS ON LAKE MICHIGAN...WITH GALE FORCE GUSTS OVER 35 KTS EXPECTED LATER TONIGHT INTO WEDNESDAY. LMZ541>543-120445- /O.CON.KGRB.GL.W.0006.140312T0300Z-140312T2100Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 337 PM CDT TUE MAR 11 2014 ...GALE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 4 PM CDT WEDNESDAY... * NORTH WINDS WILL INCREASE TO 20 TO 25 KTS WITH GALE FORCE GUSTS TO AROUND 35 KTS BY AROUND MIDNIGHT TONIGHT. THE GALE FORCE GUSTS SHOULD CONTINUE THROUGH AT LEAST MIDDAY WEDNESDAY. * WAVES SHOULD BUILD TO 2 TO 4 FT IN ICE FREE AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ BERSCH
332 WHUS73 KGRB 120234 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 934 PM CDT TUE MAR 11 2014 ...STRONG NORTH WINDS EXPECTED TO DEVELOP OVERNIGHT... .LOW PRESSURE DEVELOPING IN THE CENTRAL PLAINS WILL TRACK THROUGH SOUTHERN ILLINOIS TONIGHT...AND THE OHIO RIVER VALLEY ON WEDNESDAY. THIS SYSTEM WILL PRODUCE STRONG NORTH WINDS ON LAKE MICHIGAN...WITH GALE FORCE GUSTS OVER 35 KTS EXPECTED OVERNIGHT INTO WEDNESDAY. LMZ541>543-121045- /O.CON.KGRB.GL.W.0006.140312T0300Z-140312T2100Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 934 PM CDT TUE MAR 11 2014 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM CDT WEDNESDAY... * NORTH WINDS WILL INCREASE TO 20 TO 25 KTS WITH GALE FORCE GUSTS TO AROUND 35 KTS OVERNIGHT. THE GALE FORCE GUSTS SHOULD CONTINUE THROUGH AT LEAST MIDDAY WEDNESDAY. * WAVES SHOULD BUILD TO 2 TO 4 FT IN ICE FREE AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ BERSCH
022 WHUS73 KGRB 120930 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 430 AM CDT WED MAR 12 2014 ...STRONG NORTH WINDS CONTINUING TODAY... .LOW PRESSURE MOVING THROUGH THE OHIO VALLEY AND ARCTIC HIGH PRESSURE NEAR LAKE SUPERIOR WILL COMBINE TO PRODUCE STRONG NORTH WINDS TODAY. OCCASIONAL GALE FORCE GUSTS OVER 35 KTS WILL CONTINUE THROUGH MIDDAY...FOLLOWED BY DECREASING WINDS DURING THE AFTERNOON. LMZ541>543-121730- /O.CON.KGRB.GL.W.0006.000000T0000Z-140312T2100Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 430 AM CDT WED MAR 12 2014 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... * NORTH WINDS 20 TO 25 KTS...WITH OCCASIONAL GALE FORCE GUSTS OVER 35 KTS...WILL CONTINUE THROUGH MIDDAY. DECREASING WINDS ARE ANTICIPATED DURING THE AFTERNOON. * WAVES SHOULD BE 3 TO 5 FT IN ICE FREE AREAS. * FREEZING SPRAY IS EXPECTED THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ KIECKBUSCH
835 WHUS73 KGRB 121530 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1030 AM CDT WED MAR 12 2014 ...STRONG NORTH WINDS CONTINUING THROUGH MID-AFTERNOON... .A STRONG AREA OF LOW PRESSURE MOVING THROUGH THE OHIO VALLEY... COMBINED WITH ARCTIC HIGH PRESSURE OVER SOUTHERN ONTARIO...WILL PRODUCE STRONG NORTH WINDS THIS AFTERNOON. OCCASIONAL GALE FORCE GUSTS TO 35 KTS WILL CONTINUE THROUGH MID-AFTERNOON...FOLLOWED BY DECREASING WINDS LATE THIS AFTERNOON. LMZ541>543-122100- /O.CON.KGRB.GL.W.0006.000000T0000Z-140312T2100Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1030 AM CDT WED MAR 12 2014 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... * NORTH WINDS 20 TO 25 KTS...WITH OCCASIONAL GALE FORCE GUSTS TO 35 KTS...WILL CONTINUE THROUGH MID-AFTERNOON. DECREASING WINDS ARE ANTICIPATED LATER THIS AFTERNOON. * WAVES SHOULD BE 3 TO 5 FT IN ICE FREE AREAS WILL SUBSIDE TO 2 TO 4 FT LATE THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ AK
327 WHUS73 KGRB 122022 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 322 PM CDT WED MAR 12 2014 ...NORTH WINDS CONTINUE TO DIMINISH... LMZ541>543-122130- /O.CAN.KGRB.GL.W.0006.000000T0000Z-140312T2100Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 322 PM CDT WED MAR 12 2014 ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE GALE WARNING. NORTH WINDS OF 10 TO 20 KTS...WITH A FEW HIGHER GUSTS POSSIBLE THROUGH EARLY EVENING...WILL BACK SOUTHWEST AROUND 5 KTS AFTER MIDNIGHT. WAVES OF 1 TO 3 FT WILL SUBSIDE TO 2 FT OR LESS AFTER MIDNIGHT. $$ BERSCH
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this gale warning went out at Mar 11, 4:10 AM CDT, 22 minutes earlier.
Area forecast discussion, Mar 11, 4:10 AM CDT, 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 410 AM CDT TUE MAR 11 2014 FORECAST DISCUSSION FOR ROUTINE MORNING FORECAST ISSUANCE .SHORT TERM...TODAY...TONIGHT...AND WEDNESDAY ISSUED AT 410 AM CDT TUE MAR 11 2014 PCPN TRENDS...TEMPERATURES AND WINDS WILL BE THE MAIN FCST CONCERNS THROUGH WEDNESDAY. LOW PRESSURE OVER THE CENTRAL PLAINS WILL TRACK THROUGH SOUTHERN IL TONIGHT. ALTHOUGH THIS TRACK WILL TAKE MOST OF THE SIGNIFICANT PCPN WELL SOUTH OF GRB CWA...A BAND OF LIGHT PCPN WILL LIKELY BRUSH OUR FAR SOUTHERN COUNTIES...ESPECIALLY DURING THE LATE MORNING AND AFTERNOON. FORCING WILL BE PROVIDED BY DEEP MID-LEVEL FRONTOGENETIC FORCING AND THE RRQ OF AN UPPER LEVEL JET. HAVE BOOSTED POPS IN OUR FAR SW AND SOUTHERN COUNTIES INTO THE LIKELY CATEGORY TODAY...WITH SLGT CHC OR CHC POPS AS FAR NORTH AS MFI-CLI-GRB. MOST OF THE PCPN TODAY SHOULD BE IN THE FORM OF RAIN... AS SFC/925 MB TEMPS REMAIN ABOVE FREEZING OVER C/EC WI. A MIX OF RAIN/SNOW MAY DEVELOP LATE IN THE DAY AS THE LEADING EDGE OF AN ARCTIC AIR MASS WORKS INTO THE RGN. THE RRQ OF THE JET AND AN APPROACHING UPPER TROF WILL KEEP A CHANCE OF FLURRIES/LIGHT SNOW IN THE FCST FOR TONIGHT. AS THE DEEPENING LOW PRESSURE SYSTEM TRACKS SOUTH OF THE RGN TONIGHT...AND THE ARCTIC HIGH SAGS TOWARD LAKE SUPERIOR... THE PRESSURE GRADIENT WILL STRENGTHEN ACROSS THE REGION. GUSTY NORTH WINDS WILL INCREASE THIS EVG...AND CONTINUE THROUGH MOST OF THE DAY ON WEDNESDAY...AND PULL MUCH COLDER ARCTIC AIR BACK INTO C/NE WI. LOOK FOR MIN TEMPS TO DROP INTO THE SINGLE DIGITS AND TEENS TONIGHT...AND REMAIN IN THE TEENS ON WEDNESDAY. GENERALLY DRY CONDITIONS AND INCREASING SUNSHINE CAN BE EXPECTED ON WEDNESDAY...AS THE ARCTIC HIGH SETTLES ACROSS THE REGION. .LONG TERM...WEDNESDAY NIGHT THROUGH MONDAY ISSUED AT 410 AM CDT TUE MAR 11 2014 GENERAL UPPER LEVEL FLOW ACROSS THE REGION SHOULD BE FROM THE NORTHWEST DURING THE PERIOD...WITH A RIDGE UPSTREAM AND TROUGH DOWNSTREAM. THIS PATTERN IS EXPECTED TO BE LESS AMPLIFIED THAN IT WAS FOR MUCH OF THE WINTER...SO TEMPERATURES WILL MAINLY BE BELOW NORMAL BUT WARMER THAN THEY WERE A ABOUT A WEEK AGO. SYSTEMS MOVING ACROSS THE REGION ARE NOT EXPECTED TO TAP INTO GULF MOISTURE SO PRECIPITATION AMOUNTS SHOULD BE ON THE LIGHTER SIDE. A COLDER AIR MASS AND GOOD RADIATIONAL COOLING CONDITIONS WILL LEAD TO RATHER COLD LOWS ON WEDNESDAY NIGHT...BEFORE CLOUDS INCREASE AND PRECIPITATION CHANCES ENTER THE PICTURE AHEAD OF A SHORT WAVE AND SURFACE LOW MOVING THROUGH CENTRAL CANADA. BEST CHANCES FOR SNOW WILL BE IN THE NORTH. THERE IS ANOTHER CHANCE FOR PRECIPITATION ON FRIDAY WITH A COLD FRONT MOVING ACROSS WISCONSIN. && .AVIATION...FOR 06Z TAF ISSUANCE ISSUED AT 1033 PM CDT MON MAR 10 2014 VFR CONDITIONS ARE EXPECTED THRU TNGT AS MID/HI CLOUDS INCREASE THRU THE NGT AHEAD OF NEXT WEATHER SYSTEM. THIS SYSTEM IS FCST TO IMPACT THE SRN HALF OF WI ON TUE WITH PCPN TYPE THE MAIN ISSUE WITH TEMPS BOTH AT THE SFC AND ALOFT RESIDING AROUND THE FREEZING MARK. INITIALLY...THE PCPN SHOULD BE MAINLY RAIN TUE MORNING BEFORE TRANSITIONING MORE TO SNOW IN THE AFTERNOON AS COOLER AIR ALOFT WORKS SOUTH ACROSS THE STATE. MODEL SOUNDINGS SUGGEST ATMOSPHERE WILL NOT COMPLETELY SATURATE OVER CENTRAL OR EAST- CENTRAL WI DURING THE MORNING. HIGHEST PROBABILITY TO SEE RAIN/SNOW AT KMTW...WITH FEW FLURRIES IN THE EVENING INTO THE FOX VALLEY. NRN WI TO REMAIN DRY WITH VFR CONDITIONS TO PREVAIL. AS LOW DEEPENS TO SOUTH OF STATE WINDS TO BECOME GUSTY FROM THE NORTH TUE EVENING...GUSTING INTO THE 30S ALONG THE LAKESHORE. && .HYDROLOGY... ISSUED AT 410 AM CDT TUE MAR 11 2014 SOME MELTING WILL CONTINUE TODAY...AS TEMPERATURES REMAIN IN THE MID 30S TO LOWER 40S IN MOST AREAS. ANOTHER BRIEF SHOT OF ARTIC AIR WILL PUT A HALT TO THE MELTING TONIGHT THROUGH WEDNESDAY NIGHT...WITH ANOTHER PERIOD OF ABOVE FREEZING TEMPS RETURNING DURING THE DAY ON THURSDAY AND FRIDAY. SINCE A PROLONGED PERIOD OF MELTING IS NOT ANTICIPATED...NO SIGNIFICANT FLOODING PROBLEMS ARE EXPECTED THIS WEEK. MINOR URBAN FLOODING MAY OCCUR DUE TO CLOGGED STORM DRAINAGE SYSTEMS. IT WILL LIKELY TAKE A LONGER DURATION SNOW MELT FOR RUN OFF TO START IMPACTING STREAMS AND RIVERS. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....KIECKBUSCH LONG TERM......MG AVIATION.......TE HYDROLOGY......KIECKBUSCH
Hazardous weather outlook, Mar 10, 2:30 PM CDT, 14 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 230 PM CDT MON MAR 10 2014 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-111930- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 230 PM CDT MON MAR 10 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. LMZ521-522-541>543-111930- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 230 PM CDT MON MAR 10 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. AK/JS
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.